×

Nonexistence of global weak solutions to some properly and improperly posed problems of mathematical physics: The method of unbounded Fourier coefficients. (English) Zbl 0286.35006


MSC:

35A99 General topics in partial differential equations
35R25 Ill-posed problems for PDEs
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Courant, R., Hilbert, D.: Methods of Mathematical Physics, New York: Interscience 1962 · Zbl 0099.29504
[2] Choquet-Bruhat, Y.: Un théorème d’instabilité pour certaines equations hyperboliques non lineaires. C. R. Acad. Sa. Pairs (series A)276, 281-284 (1973) · Zbl 0245.35058
[3] Fujita, H.: On the blowing up of solutions of the Cauchy problem forut=?u+u 1+a . J. Fac. Sci., Univ. Tokyo. SectIA 13, 109-124 (1966) · Zbl 0163.34002
[4] Fujita, H.: On some nonexistence and nonuniqueness theorems for nonlinear parabolic equations. Proc. Symp. Pur. Math XVIII Nonlinear Functional Analysis, Ann. Math. Soc. 1968 · Zbl 0228.35048
[5] Glassey, R.T.: Blow up theorems for nonlinear wave equations. Math. Z.132, 182-203 (1973) · Zbl 0254.35078
[6] Hardy, G.H., Littlewood, J.E., Polya, G.: Inequalities. 2nd edition, Cambridge: Cambridge U. Press 1967
[7] Jörgens, K.: Nonlinear Wave equations. Lecture notes. U. of Colorado, March, 1970
[8] Kaplan, S.: On the growth of solutions of quasilinear parabolic equations. Comm. Pur. Appl. Math.16, 305-330 (1957) · Zbl 0156.33503
[9] Keller, J.B.: On solutions of nonlinear wave equations. Com. Pure Appl. Math.10, 523-530 (1957) · Zbl 0090.31802
[10] Levine, H.A., Payne, L.E.: On the nonexistence of global solutions to some abstract Cauchy problems of standard and nonstandard types. (in press) · Zbl 0311.34074
[11] Knops, R.J., Levine, H.A., Payne, L.E.: Nonexistence, instability and growth theorems for solutions to an abstract nonlinear equation with applications to elastodynamics. Arch. Rat. Mech. Anal.55, 52-72 (1974) · Zbl 0292.35067
[12] Levine, H.A.: Instability and nonexistence of global solutions to nonlinear wave equations of the formPu tt =-Au+?(u). Trans. Am. Math. Soc.192, 1-21 (1974) · Zbl 0288.35003
[13] Levine, H.A.: Some nonexistence and instability theorems for formally parabolic equations of the formPu t=-Au+?(u). Arch. Rat. Mech. Anal.51, 371-386 (1973) · Zbl 0278.35052
[14] Levine, H.A.: On the nonexistence of global solutions to a nonlinear Euler-Poisson-Darboux equation. J. Math. Anal. Appl.48, 646-651 (1975) · Zbl 0291.35063
[15] Levine, H.A.: Some additional remarks on the nonexistence of global solutions to nonlinear wave equations. SIAM J. Math. Anal.5, 138-146 (1974) · Zbl 0269.35063
[16] Levine, H.A., Payne, L.E.: A nonexistence theorem for the heat equation with a nonlinear boundary condition and for the porous medium equation, backward in time J.D.E.16, 319-334 (1974) · Zbl 0285.35035
[17] Levine, H.A., Payne, L.E.: Some nonexistence theorems for initial boundary value problems with nonlinear boundary constraints. Proc. Am. Math. Soc.46, 277-284 (1974) · Zbl 0293.35004
[18] Payne, L.E., Sattinger, D.H.: Saddle points and instability of nonlinear hyperbolic equations. Israel J. Math. (in press) · Zbl 0317.35059
[19] Sattinger, D.H.: On global solutions of nonlinear hyperbolic equations, Arch. Rat. Mech. Anal.30, 148-172 (1968) · Zbl 0159.39102
[20] Straughan, B.: Further global nonexistence theorems for abstract nonlinear wave equations. Proc. Am. Math. Soc. (in print) · Zbl 0272.34087
[21] Tsutsumi, M.: On solutions of semilinear differential equations in a Hilbert Space. Math. Japonicae17, 173-193 (1972) · Zbl 0273.34044
[22] Tsutsumi M., Existence and nonexistence of global solutions to nonlinear parbolic equations. Res. Inst. Math. Sci. Kyoto U.8, 211-229 (1972) · Zbl 0248.35074
[23] Tsutsumi, M.: Some nonlinear evolutionary equations of second order. Proc. Jap. Acad.47, pp. 450-955 (1971) · Zbl 0258.35017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.